# SDR 97ZZZM674

- Difficulty date: May 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311EA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1012
- System (JASC): 2170 · Humidity Control System
- Part: Water Separator
- Part number: 7339308
- Condition: Failed Duct
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: I

## Discrepancy

APPROX 20 MINUTES AFTER TAKEOFF, LOST CONTROL OF CABIN PRESSURE DUE TO LEAK AT 28,000 FEET.  A LOUD NOISE OCCURRED AT THE SAME TIME.  RETURNED TO GSO, LANDING NORMAL.  INSPECTION FOUND NR 2 WATER SEPARATOR HAD BLOWN DUCT.  REMOVED AND REPLACED WATER SEPARATOR IAW 21-51-51.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
